# SDR R61A2020032420450

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 32,215 hours, 25,052 cycles
- System (JASC): 2700 · Flight Control System
- Part: Mau
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1A FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. RESET.
